etaylor22 wrote:This is more of a rant than a question...I'm coloretal cancer stage IIIb. Initial emergency colostomy, then went through 5 weeks of pelvic radiation with xeloda. The very last week of Radiation I thought I had a yeast infection, so I got the antibiotic. Then it started to feel like a UTI. I asked for antibiotics, but they insisted on a urinalysis. The sample after 48 hours showed no growth so the Doc comes back with "No Infection shown. I hope you are feeling better".
I am level 4/5 pain. Miserable level 8. Pain Controllable with Oscillocossinum and Motrin 600. I feel like someone is pulling on my bladder strings. Maybe my bladder is falling out of my vagina, or maybe my vagina is falling out. The pain is above my pubic bone and where the pee comes out. Maybe its in my vagina too. I am so sick of talking about my girl parts and my rear passage!! So, Its painful to pee, not burning, but pain in this place like its in the middle of nowhere. I seriously cannot point to a body part on the diagram, the place is nowhere. There is pain pressure when I stand up. I feel like I'm peeing on myself. Walking causes this pain. Sitting up causes this pain. Lying flat causes this pain. I feel like I need to tighten the pelvic muscles to be able to stop pee when I feel like I am going to pee on myself. My best position is in a nest of pillows slightly tilted to the side with a pillow under half my butt. This started the last three days of radiation, and has gotten worse with a fever up to 100 for two evenings, and it has since gotten slightly better but not completely tolerable.
I'm on my own here. The first day of radiation, I asked the Radiation Oncologist about vaginal stenosis. He said it rarely happens. Pffft. So now this pain and his reception...I asked about this pain three days to the end of Radiation, and he blew it off. I was nearly in the floor in pain, crying like a blubbering fool. Then went to the Hematology Onc who came back with the hope you are feeling better statement.
I'm ready to go to the Chinese medicine doc for help. I am on an Island.
I do hope things have improved for you. I am 10-12 weeks from end of radiation and I woke up today to pain while urinating and after urinating. It feels like my urethra but I don’t know. I’ve never had a UTI before. I also had mucous on the paper - and feel like I have slight menstrual cramps (or at least I’m that area) but I’m sure it’s not, given all the chemo and radiation I’ve had.
I started with hip and lower back and thigh aching in recent weeks.
My Rad Onc office says “all side effects from radiation ended 2 weeks after radiation stopped so whatever you are experiencing is not from radiation.” They insist on this. They’re crazy.